International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 65, Pages 3541-3563

Stochastic linearization of nonlinear point dissipative systems

James A. Reneke

Department of Mathematical Sciences, Clemson University, Clemson 29634-0975, SC, USA

Received 15 January 2003

Copyright © 2004 James A. Reneke. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Stochastic linearization produces a linear system with the same covariance kernel as the original nonlinear system. The method passes from factorization of finite-dimensional covariance kernels through convergence results to the final input/output operator representation of the linear system.